# SDR ASAA2014021006950

- Difficulty date: February 10, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430132
- Part serial: 2062
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP UPPER SURFACE EXISTING DOUBLER IS DELAMINATED.  ACFT GROUNDED. REPAIRED RT INBD FOREFLAP UPPER SURFACE EXISTING DOUBLER IAW SRM 51-70-10-2R-4, REPAIR 4.
